# SDR DALA2017070505227

- Difficulty date: July 4, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 58,368 hours, 22,930 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND MAIN CABIN FRAME BS 480, STRINGERS 8L AND 9L CRACKED AT RAIL SUPPORT ATTACH POINT.  MAINTENANCE REPAIRED THE FRAME IAW PRI ERA 558418-14AD, AND ER/A 558418-14AD, REV ORIGINAL.
